# SDR ASOA2014062310716

- Difficulty date: June 19, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 16,637 hours, 10,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE IS BINDING WHEN F/A ATTEMPS TO OPEN OR CLOSE THE DOOR.  LUBED PAX DOOR HANDLE, DOOR OPS CHECKED GOOD IAW AMM 52-11-00.  ACFT OK FOR SERVICE.
